>

Wednesday, July 28, 2010

Erin Brockovich doubts Cymbalta's numerous side effects

I've just visited Erin Brockovich's official site and was surprised that you can only send messages at the fan's page. Fan? Okay... she is a celebrity.
I tried to answer this page where, as a consumer advocate, she asks the reader to send experiences with six medicines, one of them being Cymbalta. I wrote a comment using the link with the image below and tried to send many times but didn't succeed.
So I saw the fan link and could send the message by this page.
Cymbalta


Maybe I was not lucky. I think that a person who had suffered panic attack and anorexia as she claims she must have been exposed at least to a benzodiazepine and knows how powerful these drugs are.
I don't know. All I know is that a person who claims "I believe that people can accomplish anything if given the proper information." is at least well intentioned but, I'm sorry Erin, there are many voices already giving testimonies and all the information needed but it's considered "anecdotal evidence".
But please, give the right dimension of the symptoms, at least suicidal thoughts. Where do you get these data from? You said rare? Cymbalta's side effects are rare?
Strange, to say the least.

4 comments:

Mike Golch said...

Given the chain of events of last week,I do not want to be on a lot of different medications ever again.All my Blg friends and my real family came so close to loseing me last week.If I had not vommited I think I would have not been here any more.

Ana said...

I did read your post about it Mike and I'm very sorry for what has happened to you.
I hope you forget it because it really leave some emotional scars when you know that because of a medicine, something that is supposed to help you, can be lethal.
We are all glad you are with us!
Love,
Ana

Ezequiel da Rubens Correa said...

Se é que se pode chamar essas coisas que dão para quem sofre transtorno mental de "medicamento". Muitas vezes até ajudam algumas pessoas, se forem aplicados por um bom profissional, com muito cuidado.

Mas na verdade essas coisas são narcóticos. Deveriam ser administrados com mais responsabilidade.

Imagine que absurdo! Fiquei sem tomar a medicação por ter acabado e e passei a dormir melhor, como se a medicação estivesse me tirando o sono mais do que qualquer coisa. Que estranho...

Bom ver você de volta.

Ana said...

Estranho...
Tudo em relação à estes medicamentos é estranho mas eles tratam como se fosse uma ciência exata e soubessem a origem e todos os mecanismos envolvidos na emoção e na saúde mental.
Obrigada por comentar. É sempre bom ver um brasileiro na luta.